Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Milwaukee, WI

June 7, 2008Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 6:57 PM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 6:57 PM CDT (23:57 UTC)
Expired
Jun 8, 2008, 1:00 AM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 105 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 080000
FFWMKX
WIC047-077-080600-
/O.NEW.KMKX.FF.W.0012.080607T2357Z-080608T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 100 AM CDT SUNDAY

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO 
THE AREA.  EARLIER THUNDERSTORMS PRODUCED WIDESPREAD RAINFALL OF 2 
TO 4 INCHES OVER MARQUETTE AND SOUTHERN GREEN LAKE COUNTIES.  SOME 
FLOODING WAS REPORTED EARLIER. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WESTFIELD...PRINCETON...MONTELLO...GREEN LAKE AND BERLIN

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA THIS EVENING.  WIDESPREAD FLOODING OF 
CREEKS...STREAMS...AND LOW LYING AREAS IS ANTICIPATED.

TURN AROUND...DONT DROWN IF YOU ENCOUNTER FLOODED ROADWAYS. 

LAT...LON 4399 8960 4398 8887 4364 8888 4364 8890
      4364 8916 4365 8917 4365 8959
TIME...MOT...LOC 2357Z 180DEG 0KT 4379 8936

$$

CRAVEN
1 follow-up statement
000 
WGUS73 KMKX 080329
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 PM CDT SAT JUN 7 2008

WIC047-077-080600-
/O.CON.KMKX.FF.W.0012.000000T0000Z-080608T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-
1026 PM CDT SAT JUN 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR GREEN
LAKE AND MARQUETTE COUNTIES...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NUMEROUS THUNDERSTORMS OVER MARQUETTE AND GREEN LAKE 
COUNTIES.  THE THUNDERSTORMS WERE MOVING TO THE EAST AT 50 MPH.

ADDITIONAL RAINFALL OF ONE QUARTER INCH TO THREE QUARTERS INCH IS 
LIKELY THROUGH 1 AM.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTFIELD...
PRINCETON...MONTELLO...GREEN LAKE AND BERLIN

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4399 8960 4398 8887 4364 8888 4364 8890
      4364 8916 4365 8917 4365 8959
TIME...MOT...LOC 0326Z 180DEG 0KT 4379 8936

$$
MBK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:09 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 7, 6:09 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008

.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/

DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...17
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE
HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 6:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             OCONOMOWOC              43.11N 88.50W
06/07/2008  M1.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

            HAIL LASTED 10 MINUTES. REPORTED ALONG LISBON ROAD.

&&

LAMERS
Local storm report, Jun 7, 6:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FLASH FLOOD      3 W BROOKFIELD          43.06N 88.18W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            3.5 INCHES OF RAIN SINCE MIDNIGHT. ROADS AND LAWNS ARE
            FLOODING. FROM THE TOWN OF BROOKFIELD WEST OF THE CITY OF
            BROOKFIELD.

&&

LAMERS
Local storm report, Jun 7, 6:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             BROOKFIELD              43.06N 88.12W
06/07/2008  E0.75 INCH       WAUKESHA           WI   PUBLIC

            MOSTLY PEA TO SMALL MARBLE SIZED...BUT A FEW LARGER
            STONES TO AROUND DIME OR PENNY SIZE. FLOODING NOW
            REPORTED WITH STANDING WATER ON LAWNS.

&&

LAMERS
Special weather statement, Jun 7, 6:45 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-080130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
645 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS OVER SOUTHEAST WISCONSIN
FROM MILWAUKEE TO WAUKESHA. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE TORRENTIAL RAIN. THE STORMS ARE MOVING NORTHEAST AROUND
30 MPH. THE THUNDERSTORMS ARE FORECAST CONTINUE TO PRODUCE HEAVY
RAIN IN THE MILWAUKEE...RACINE AND WAUKESHA AREA THIS EVENING.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS APPROACHING SOUTH
CENTRAL WISCONSIN FROM THE WEST. THESE STORMS ARE FORECAST TO
OVERSPREAD SOUTHERN WISCONSIN LATER THIS EVENING.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE
THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE
PREPARED FOR SEVERE THUNDERSTORMS. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 7, 6:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 SW WEST ALLIS         43.00N 88.04W
06/07/2008                   MILWAUKEE          WI   TRAINED SPOTTER

            10 INCH DIAMETER BRANCH DOWN.

&&

LAMERS
Local storm report, Jun 7, 6:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       3 S WAUKESHA            42.97N 88.24W
06/07/2008  M2.01 INCH       WAUKESHA           WI   TRAINED SPOTTER

            RAINFALL SINCE MIDNIGHT.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.